# SDR YENA2024060500839

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 2,786 hours, 405 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 50501
- Condition: Failed
- Location: Zone 400
- Part time: 2,840 hours, 429 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) AFTER REACHING FL330 ENROUTE ECAM ENG 1 FIRE LOOP A FAULT REMAINS FOR REST OF FLIGHT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED OF ENG #1 FIRE LOOP A (4002WD1) REF AMM 26-12-17. OPS CHECK OK. MDDR CLEARED. MX4 UPDATED. PLACARD REMOVED.
